MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP EXTRA-ARTICLR DISTAL HUMERUS PL 8H/LT 194MM-STERIL; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP EXTRA-ARTICLR DISTAL HUMERUS PL 8H/LT 194MM-STERIL; PLATE, FIXATION, BONE
Model Number 02.104.028S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred in 2021.Complainant part is not expected to be returned for manufacturer review/investigation.Part number: 02.104.028s.Lot number: 6855283.Part manufacture date: 02-feb-2012.Part expiration date: 01-dec-2020.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The devices history record show this lot of 3.5mm lcp extra- articlr distal humerus pl 8h/lt 194mm-sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Photo investigation: the complaint device was not returned for investigation.A photo investigation was performed on the x-ray.The 3.5mm lcp distal humerus plate was removed following non-union of the fractured bone after a year of implantation.The complaint condition was not due to the plate and hence it will not be confirmed.A definitive root cause cannot be determined from the available information for this issue.A manufacturing record evaluation did not reveal any non-conformance that could have contributed to this issue.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition cannot be confirmed based on the images during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent an orif (open reduction internal fixation) due to a nonunion fracture of the humerus.The original surgery performed approximately one (1) year ago for a gunshot wound.The hardware was mostly removed except for one (1) intact screw and one broken unknown 3.5 cortex screw tip that was retained.Bone grafting was performed and a new plate and screw construct was applied.This report involves one (1) 3.5mm lcp extra-articlr distal humerus pl 8h/lt 194mm-steril.This is report 1 of 11 for (b)(4).

Brand Name
3.5MM LCP EXTRA-ARTICLR DISTAL HUMERUS PL 8H/LT 194MM-STERIL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12256601
Report Number2939274-2021-04415
Device Sequence Number2840712
Product Code HRS
UDI-Device Identifier10886982029157
UDI-Public10886982029157
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031178
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number02.104.028S
Device Catalogue Number02.104.028S
Device Lot Number6855283
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR
Patient Weight113